# SDR FDEA202407171027

- Difficulty date: July 17, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 85,730 hours, 21,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indication Sys
- Condition: Faulted
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING POSTFLIGHT WALKAROUND, NOTICED R1  DOOR EVACUATION  SLIDE REMOTE PRESSURE  PRESS-TO-TEST INDICATING SYS. TRIED TO RELAMP  IAW AMM 25-61-04-4, NO HELP. ITEM TRANSFERRED TO  MEL DUE TO SHORT GROUND TIME. FURTHER  TROUBLESHOOTING REQUIRED.    MEL  17JUL24 19:19   CDG  RELEASED FOR SERVICE PER MEL : 25-61-02,   R1 EVAC SLIDE REMOTE PRESS INDICATOR  - INOP.    ITEM TRASNFERRED TO MEL, SLIDE PRESSURE VERIFIED  USING MEL'S METHOD B, BOTTLE GAUGE CHECKED AND FOUND  WITHIN GREEN BAND. AIRCRAFT OK TO CONTINUE. AMM: 25-61-04-5--0  VERIFIED EVAC PRESSURE BOTTLE. PRESSURE IN GREEN BAND.  REPOSITIONED SLIDE COVER & TESTED PRESSURE LIGHT. LIGHT TEST GOOD.  ACFT OK FOR SERVICE
